# SDR 04FDEA01330

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 50,770 hours, 38,870 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Support Angle
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER ACTUATOR I/B SUPPORT ANGLE HAS A CRACK.  REMOVED AND REPLACED NR 5 SPOILER ACTUATOR I/B SUPPORT ANGLE IAW SRM 51-30-2, ON NON ROUTINE N00606.
